# SDR DL72K960468

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479DA
- Make and model: Boeing 727232
- Aircraft serial: 20756
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002911
- Part serial: DL614X
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 4 L/E SLAT ACTUATOR CRACKED IN FLT CAUSING A-SYSTEM HYD FLUID LOSS.  REPLACED ACTUATOR.
